File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Some New Hardy-type Inequalities

TitleSome New Hardy-type Inequalities
Authors
Issue Date2004
PublisherEudoxus Press, LLC. The Journal's web site is located at http://www.eudoxuspress.com/pages/1/index.htm
Citation
Journal of Concrete and Applicable Mathematics, 2004, v. 2, p. 135-147 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75403
ISSN

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2010-09-06T07:10:47Z-
dc.date.available2010-09-06T07:10:47Z-
dc.date.issued2004en_HK
dc.identifier.citationJournal of Concrete and Applicable Mathematics, 2004, v. 2, p. 135-147en_HK
dc.identifier.issn1548-5390en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75403-
dc.languageengen_HK
dc.publisherEudoxus Press, LLC. The Journal's web site is located at http://www.eudoxuspress.com/pages/1/index.htmen_HK
dc.relation.ispartofJournal of Concrete and Applicable Mathematicsen_HK
dc.titleSome New Hardy-type Inequalitiesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1548-5390&volume=2&spage=135&epage=147&date=2004&atitle=Some+New+Hardy-type+Inequalitiesen_HK
dc.identifier.emailCheung, WS: wscheung@hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.identifier.hkuros112384en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats